Fractional cointegration in US term spreads
Guglielmo Maria Caporale and
Luis Gil-Alana
Applied Economics Letters, 2012, vol. 19, issue 5, 431-434
Abstract:
This article examines the stochastic properties of US term spreads with parametric and semi-parametric fractional integration techniques. Since the observed data (rather than the estimated residuals from a cointegrating regression) are used for the analysis, standard methods can be applied. The results indicate that US Treasury maturity rates are I (1) in most cases, although the order of integration decreases with maturity. Furthermore, mean reversion occurs for the 5-, 7- and 10-year rates as well as for several term spreads, suggesting that the expectation hypothesis of the term structure is supported empirically in these cases.
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/13504851.2011.581205 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Fractional Cointegration in US Term Spreads (2010) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:apeclt:v:19:y:2012:i:5:p:431-434
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAEL20
DOI: 10.1080/13504851.2011.581205
Access Statistics for this article
Applied Economics Letters is currently edited by Anita Phillips
More articles in Applied Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().